# SDR DL75K040968

- Difficulty date: October 14, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 53,415 hours, 26,076 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: R-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE LIGHT INOP WHEN DOOR IS ARMED.  ADJUSTED GIRT BAR.
